Email: binxu@tsinghua.edu.cn 

个人主页:http://ymsc.tsinghua.edu.cn/cn/content/show/170-131.html

教育背景

博士(多伦多大学,2014年)、副教授(博导)

工作履历

2018.04–现在,清华大学丘成桐数学中心/数学系,副教授

2017.09–2018.03,马克思普朗克数学研究所,博士后

2015.09–2017.08,太平洋数学研究所和卡尔加里大学,博士后

2014.09–2015.8,普林斯顿高等研究院,博士后

 

研究领域

自守表示,Langlands纲领

 

学术成果

在tempered 情形将Arthur关于辛群和正交群的自守表示分类理论部分拓展到了一般辛群和一般正交群,从中对这类群给出了一个弱化的局部朗兰兹对应;用构造性的方法解决了Moeglin关于典型群自守形式剩余谱分类里一个局部域上的问题。代表性论文如下:

[1] On a lifting problem of L-packets. Compositio Mathematica, 152 (9), pp.1800-1850, 2016.

[2] On the cuspidal support of discrete series for p-adic quasisplit Sp(N) and SO(N). Manuscripta Mathematica, 154(3), pp. 441-502, 2017.

[3] On Moeglin's parametrization of Arthur packets for p-adic quasisplit Sp(N) and SO(N). Canadian Journal of Mathematics, 69 (4), pp. 890-960, 2017.

[4] L-packets of quasisplit GSp(2n) and GO(2n). Mathematische Annalen, 370(1-2), pp. 71-189, 2018. 

[5] Arthur packets for p-adic groups by way of microlocal vanishing cycles of perverse sheaves, with examples (Joint with Clifton Cunningham, Andrew Fiori, James Mracek, Ahmed Moussaoui). To appear in Memoirs of the AMS, 2020.

[6] A combinatorial solution to Moeglin's parametrization of Arthur packets for p-adic quasisplit Sp(N) and O(N). Submitted. arXiv:1603.07716.

[7] Nonarchimedean components of non-endoscopic automorphic representations for quasisplit Sp(N) and O(N). arXiv:1903.09436.